It is proved that the number of numerical semigroups with a fixed number n of star operations is finite if n > 1. The result is then extended to the class of analytically irreducible residually rational one-dimensional Noetherian rings with finite residue field and integral closure equal to a fixed discrete valuation domain.

Spirito, D. (2015). Star operations on numerical semigroups. COMMUNICATIONS IN ALGEBRA, 43(7), 2943-2963 [10.1080/00927872.2014.908201].

Star operations on numerical semigroups

SPIRITO, DARIO
2015-01-01

Abstract

It is proved that the number of numerical semigroups with a fixed number n of star operations is finite if n > 1. The result is then extended to the class of analytically irreducible residually rational one-dimensional Noetherian rings with finite residue field and integral closure equal to a fixed discrete valuation domain.
Spirito, D. (2015). Star operations on numerical semigroups. COMMUNICATIONS IN ALGEBRA, 43(7), 2943-2963 [10.1080/00927872.2014.908201].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/142717
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 5
social impact